# SDR AALA201807249014

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 53,223 hours, 30,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE R1 DOOR WAS WHISTLING AND THE SLIDE ARMED LIGHT WAS FLASHING WHILE IN THE AIR. RETURNED TO DEPARTURE, NO EMERGENCY DECLARED.  THE LIGHT CEASED FLASHING AFTER LANDING ONCE THE CABIN PRESSURE MATCHED THE OUTSIDE PRESSURE.  TROUBLESHOT THE DOOR IAW TSM 52-11-00-810-812-A,  THE DOOR SEAL WAS GOOD, NO DISCREPANCY.  FOUND DEBRIS IN GIRT BAR FLOOR RETAINER.   REMOVED THE DEBRIS.  TROUBLESHOT THE SLIDE INDICATOR LIGHT IAW TSM 52-11-00-810-807-A, NO FAULTS. OPS CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
